logo CRAS
Comptes Rendus. Mathématique

Analyse harmonique
Heisenberg uniqueness pairs on the Euclidean spaces and the motion group
[Paires d’unicité de Heisenberg sur les espaces euclidiens et le groupe des mouvements]
Comptes Rendus. Mathématique, Tome 358 (2020) no. 3, pp. 365-377.

Dans cet article, nous considérons des paires d’unicité de Heisenberg correspondant aux courbes et surfaces exponentielles, au paraboloïde, à la sphère. De plus, nous cherchons des résultats analogues reliés à la paire d’unicité de Heisenberg sur le groupe des mouvements euclidiens et le groupe produit apparenté.

In this article, we consider Heisenberg uniqueness pairs corresponding to the exponential curve and surfaces, paraboloid, and sphere. Further, we look for analogous results related to the Heisenberg uniqueness pair on the Euclidean motion group and related product group.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.48
Classification : 42A38,  33C10,  33C55
@article{CRMATH_2020__358_3_365_0,
     author = {Arup Chattopadhyay and S. Ghosh and D.K. Giri and R.K. Srivastava},
     title = {Heisenberg uniqueness pairs on the {Euclidean} spaces and the motion group},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {365--377},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {3},
     year = {2020},
     doi = {10.5802/crmath.48},
     language = {en},
}
Arup Chattopadhyay; S. Ghosh; D.K. Giri; R.K. Srivastava. Heisenberg uniqueness pairs on the Euclidean spaces and the motion group. Comptes Rendus. Mathématique, Tome 358 (2020) no. 3, pp. 365-377. doi : 10.5802/crmath.48. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.48/

[1] George E. Andrews; Richard Askey; Ranjan Roy Special Functions, Encyclopedia of Mathematics and Its Applications, 71, Cambridge University Press, 1999 | MR 1688958 | Zbl 0920.33001

[2] Daniel B. Babot Heisenberg uniqueness pairs in the plane. Three parallel lines, Proc. Am. Math. Soc., Volume 141 (2013) no. 11, pp. 3899-3904 | Article | MR 3091778 | Zbl 1275.42010

[3] Michael Benedicks On Fourier transforms of functions supported on sets of finite Lebesgue measure, J. Math. Anal. Appl., Volume 106 (1985) no. 1, pp. 180-183 | Article | MR 780328 | Zbl 0576.42016

[4] Francisco Canto-Martín; Håkan Hedenmalm; Alfonso Montes-Rodríguez Perron–Frobenius operators and the Klein-Gordon equation, J. Eur. Math. Soc., Volume 16 (2014) no. 1, pp. 31-66 | Article | MR 3141728 | Zbl 1297.42017

[5] Gerald B. Folland Real analysis. Modern techniques and their applications, Pure and Applied Mathematics, John Wiley & Sons, 1999 | Zbl 0924.28001

[6] Deb Kumar Giri; R. K. Srivastava Heisenberg uniqueness pairs for some algebraic curves in the plane, Adv. Math., Volume 310 (2017), pp. 993-1016 | Article | MR 3620701 | Zbl 1366.42002

[7] Francisco J. González Vieli A uniqueness result for the Fourier transform of measures on the sphere, Bull. Aust. Math. Soc., Volume 86 (2012) no. 1, pp. 78-82 | Article | MR 2960229 | Zbl 1248.42012

[8] Karlheinz Gröchenig; Philippe Jaming The Cramér–Wold theorem on quadratic surfaces and Heisenberg uniqueness pairs, J. Inst. Math. Jussieu, Volume 19 (2020) no. 1, pp. 117-135 | Article | Zbl 1429.42006

[9] Kenneth I. Gross; Ray A. Kunze Fourier decompositions of certain representations, Symmetric Spaces. Short courses presented at Washington University (Pure and Applied Mathematics), Volume 8, Marcel Dekker, 1972, pp. 119-139 | MR 427541 | Zbl 0268.43010

[10] Victor Havin; Burglind Jöricke The Uncertainty Principle in Harmonic Analysis, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 28, Springer, 1994 | MR 1303780 | Zbl 0827.42001

[11] Håkan Hedenmalm; Alfonso Montes-Rodríguez Heisenberg uniqueness pairs and the Klein–Gordon equation, Ann. Math., Volume 173 (2011) no. 3, pp. 1507-1527 | Article | MR 2800719 | Zbl 1227.42002

[12] Håkan Hedenmalm; Alfonso Montes-Rodríguez The Klein–Gordon equation, the Hilbert transform, and dynamics of Gauss-type maps, J. Eur. Math. Soc. (2020) (to appear) | Article | Zbl 07198117

[13] Håkan Hedenmalm; Alfonso Montes-Rodríguez The Klein–Gordon equation, the Hilbert transform, and Gauss-type maps: H approximation, J. Anal. Math. (2020) (to appear)

[14] Werner Heisenberg Über den anschaulichen Inhalt der quantentheoretischen Kinematik und Mechanik, Z. f. Physik, Volume 43 (1927), pp. 172-198 | Article | Zbl 53.0853.05

[15] Philippe Jaming; Karim Kellay A dynamical system approach to Heisenberg uniqueness pairs, J. Anal. Math., Volume 134 (2018) no. 1, pp. 273-301 | Article | MR 3771484 | Zbl 1398.42006

[16] Keisaku Kumahara Fourier transforms on the motion groups, J. Math. Soc. Japan, Volume 28 (1976) no. 1, pp. 18-32 | Article | MR 394052 | Zbl 0314.43007

[17] Keisaku Kumahara; Kiyosato Okamoto An analogue of the Paley-Wiener theorem for the Euclidean motion group, Osaka J. Math., Volume 10 (1973), pp. 77-91 | MR 335685 | Zbl 0265.22019

[18] Nir Lev Uniqueness theorem for Fourier transform, Bull. Sci. Math., Volume 135 (2011) no. 2, pp. 134-140 | MR 2773393 | Zbl 1210.42018

[19] Mark Pollicott; Michiko Yuri Dynamical systems and ergodic theory, London Mathematical Society Student Texts, 40, London Mathematical Society, 1998 | MR 1627681 | Zbl 0897.28009

[20] Per Sjölin Heisenberg uniqueness pairs and a theorem of Beurling and Malliavin, Bull. Sci. Math., Volume 135 (2011) no. 2, pp. 125-133 | Article | MR 2773392 | Zbl 1210.42022

[21] Per Sjölin Heisenberg uniqueness pairs for the parabola, J. Fourier Anal. Appl., Volume 19 (2013) no. 2, pp. 410-416 | Article | MR 3034770 | Zbl 1311.42022

[22] Christopher D. Sogge Oscillatory integrals and spherical harmonics, Duke Math. J., Volume 53 (1986), pp. 43-65 | Article | MR 835795 | Zbl 0636.42018

[23] R. K. Srivastava Non-harmonic cones are Heisenberg uniqueness pairs for the Fourier transform on n , J. Fourier Anal. Appl., Volume 24 (2018) no. 6, pp. 1425-1437 | Article | MR 3881836 | Zbl 06994923

[24] Mitsuo Sugiura Unitary representations and harmonic analysis, North-Holland Mathematical Library, 44, North-Holland, 1990 | MR 1049151 | Zbl 0697.22001

[25] George N. Watson A treatise on the theory of Bessel functions, Cambridge University Press, 1944 | Zbl 0063.08184